# SDR VNAA0107013

- Difficulty date: July 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 16,097 hours, 14,588 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A ENGINE MISCOMPARE CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND EXITED THE RUNWAY.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE MESSAGE CLEARED.  FLIGHT 4043 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
